As posted earlier I am tappering off of vicodine, starting at 5 down by half a pill every four days . I feel fine except I have no energy to do much but lay down. Is this normal, is there anything I can do to help it and will the energy and motivation eventually return after the drug is out of my system for a whil?
Yes, this is completely normal, unfortunately. All of that energy that vicodin gave you in the past... now it must all be paid back! All of that euphoria.... is balanced by apathy and depression on the other side.
Different states have their own laws regarding the use of stimulants; there is a relatively new ADD medication called 'Vyvanse' that is virtually impossible to abuse, and that provides a very smooth 14 hours of effect... the medication can greatly reduce, or eliminate, the fatigue associated with withdrawal. The medication's active substance is amphetamine, a schedule-II controlled medication, but it is formulated as a 'pro-drug' that is fairly safe for very short-term use, providing it is not illegal to prescribe stimulants for such a purpose in your state.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.